# SDR SWIA2024032500205

- Difficulty date: February 5, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 379-469
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL FS379-FS469 RBL9 HAS CORROSION THROUGH OUT IN VARIOUS AREAS,    HN00137278   (C-CHECK RO 3/23/2024)   REPLACED SEAT RAIL AT FS379-FS477.4 RBL9 WITH NEW REF. CRJ700 AMM 53-00-49-400-801-A03.
